MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number 36MM HUMERAL LINER +0 UNCONSTRAINED
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/02/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: a101117, 308-01-09 - 9x80mm distal stem modular cemented.6577441, 308-05-22 - distal fixation ring ha 22.5.7117065, 308-08-00 - xs prox body +0.A111536, 308-15-01 - taper locking screw 0.A369316, 320-10-00 - equinoxe reverse tray adapter plate tray +0.A369830, 320-15-05 - eq rev locking screw.A367023, 320-20-00 - eq reverse torque defining screw kit.S407866, 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm.A209792, 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm.S383999, 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm.S384027, 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm.A295953, 320-31-36 - glenosphere, 36mm.6149570, 320-35-07 - small superior/posterior aug glenoid plate,left.A368531, 531-78-20 - shouldr gps hex pins kit.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported that a 70 yo female patient, initial left shoulder implanted on (b)(6) 2023, underwent a revision procedure on (b)(6) 2023.The patient dislocated reaching down for something.The poly was replaced.There were no surgical delays.The patient was last known to be in stable condition following the event.No device returns anticipated due to hospital policy.
 
Additional Manufacturer Narrative
H3: based on review of all available information, there is no evidence to suggest that the reported dislocation and revision are related to any design, manufacturing, or patient related issues.The cause of the revision is most likely is related to the patient¿s underlying condition; however, that could not be confirmed.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, h6 medical device problem code, component code, type of investigation and investigation conclusion codes.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQUINOXE
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16668662
Report Number1038671-2023-00574
Device Sequence Number20463423
Product Code KWT
UDI-Device Identifier10885862086617
UDI-Public10885862086617
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K093275
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number36MM HUMERAL LINER +0 UNCONSTRAINED
Device Catalogue Number320-36-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2023
Supplement Date Received by Manufacturer09/20/2023
11/19/2025
Initial Report FDA Received Date04/03/2023
Supplement Report FDA Received Date10/09/2023
11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexFemale